MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI XT DR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI XT DR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDMB1D1
Medical Device Problem Codes Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) detected multiple atrial arrhythmia episodes with rapid ventricular response (rvr).Therapy was initially; however, therapy was subsequently delivered for device detection of ventricular fibrillation (vf).Review of the episode data indicated the therapy may have been delivered during an atrial arrhythmia with rvr, specifically supraventricular tachycardia/atrial tachycardia-atrial fibrillation (svt/at-af), rather than true vf.It was further reported that the right ventricular (rv) and right atrial (ra) lead both exhibited high thresholds.The icd and leads remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: b5: corrected event description and typo/grammatical error h6 device codes (fdd/annex a): removed code a0713 as it does not apply to the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered therapy for device-detected ventricular fibrillation (vf).However, a review of the episode data and stored electrograms (egms) suggests that the therapy may have been inappropriately delivered during an ongoing atrial arrhythmia with rapid ventricular response (rvr)¿specifically supraventricular tachycardia/atrial tachycardia-atrial fibrillation (svt/at-af)¿rather than true vf.Therapy was initially withheld due to wavelet discrimination but was subsequently delivered after the device detected vf.Both the right ventricular (rv) and right atrial (ra) leads were noted to have high thresholds.The icd and leads remain in use.No further patient complications have been reported as a result of this event.

Brand Name
EVERA MRI XT DR SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23415681
Report Number3004209178-2025-18441
Device Sequence Number16019561
Product Code LWS
UDI-Device Identifier00643169929197
UDI-Public(01)00643169929197(17)190128
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2019
Device Model NumberDDMB1D1
Device Catalogue NumberDDMB1D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/12/2026
Date Device Manufactured08/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6945-58 LEAD, 5076-52 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age82 YR
Patient SexMale